EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 1, pp. 183–195 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


On the Riemann-Lie Algebras and Riemann-Poisson Lie Groups

Mohamed Boucetta

M. Boucetta
FacultÚ des sciences et techniques Gueliz
BP 549 Marrakech Morocco

Abstract: A Riemann-Lie algebra is a Lie algebra $\cal G$ such that its dual ${\cal G}^*$ carries a Riemannian metric compatible (in the sense introduced by the author in C. R. Acad. Sci. Paris, 333, SÚrie I, (2001) 763–768) with the canonical linear Poisson structure of ${\cal G}^*$. The notion of Riemann-Lie algebra has its origins in the study, by the author, of Riemann-Poisson manifolds (see Differential Geometry and its Applications, 20 (2004), 279–291).

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 26 Aug 2004. This page was last modified: 4 Jun 2010.

© 2004 Heldermann Verlag
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition